# SDR C2XA10SH091

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 18,840 hours, 10,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FUSELAGE SKIN HAS CRACKS AROUND RIVETS AT FR 79 ON RT SIDE.  REPAIRED SKIN IAW EC5310-02080.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
